# SDR AWXA200700645

- Difficulty date: May 16, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 19,920 hours, 7,686 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A6503
- Condition: Damaged
- Location: R1 Door
- Part time: 34,754 hours, 13,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - BC-4 CHECK - THE R1 DOOR EMERGENCY ESCAPE SLIDE WAS FOUND TO BE  EXPANDED/PARTIALLY INFLATED DURING A VISUAL INSPECTION OF THE SLIDE.  THE R1 DOOR EMERGENCY ESCAPE SLIDE WAS REPLACED IAW AWA TASK CARD R1C25311.
